# SDR DALA2019092305440

- Difficulty date: September 22, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 41,398 hours, 28,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OVERWING EMERGENCY ESCAPE LIGHTS WILL TURN ON WHEN THE SWITCH IS TURNED OFF. MAINTENANCE REPLACED THE OVERWING EMERGENCY ESCAPE LIGHTING BATTERY PACK IAW AMM 33-51. LIGHTS NOW OPERATE NORMALLY. (LP #6025180)
